An inverse problem on the determination of the coefficients of an elliptic equation
Differencialʹnye uravneniâ, Tome 15 (1979) no. 5, pp. 858-867
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_5_a9,
author = {A. D. Iskenderov},
title = {An inverse problem on the determination of the coefficients of an elliptic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {858--867},
year = {1979},
volume = {15},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_5_a9/}
}
A. D. Iskenderov. An inverse problem on the determination of the coefficients of an elliptic equation. Differencialʹnye uravneniâ, Tome 15 (1979) no. 5, pp. 858-867. http://geodesic.mathdoc.fr/item/DE_1979_15_5_a9/